ArticleInternal medicine (Tokyo, Japan)2024
Liver Cancer with Overlapping Myasthenia Gravis, Myocarditis, Seronegative Autoimmune Autonomic Ganglionopathy, and Myositis Symptoms Induced by Atezolizumab.
Article in Internal medicine (Tokyo, Japan), 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 8 papers, 1 of them a synthesis that pooled it.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
8 citing papers in PubMed, 1 synthesis or guideline pooled it.
- Triple-M syndrome after immune checkpoint inhibitors: a systematic review of cases-early recognition is critical to survival.Frontiers in neurology · 2026Pooled it
- Review
- Case Report: Immune checkpoint inhibitor-induced myositis/myocarditis with myasthenia gravis-like symptoms in a colon cancer patient with suspected thymic metastasis.Frontiers in oncology · 2026Article
- Case Report and literature review: immune checkpoint inhibitor-associated myasthenia gravis and myocarditis.Frontiers in cardiovascular medicine · 2026Article
- Atezolizumab-induced myasthenia gravis and myositis: a fatal case report and review of the literature.International cancer conference journal · 2025Article
- Immune checkpoint inhibitor-associated myocarditis and pericarditis: a pharmacovigilance study based on the FAERS database.BMC cancer · 2025Article
- Steroid-Refractory Myocarditis Induced by Immune Checkpoint Inhibitor Responded to Infliximab: Report of Two Cases and Literature Review.Cardiovascular toxicology · 2024Review
- Myocarditis, Myositis, and Myasthenia Gravis Overlap Syndrome Associated with Immune Checkpoint Inhibitors: A Systematic Review.Diagnostics (Basel, Switzerland) · 2024Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
12 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
An 83-year-old man with hepatocellular carcinoma developed muscle weakness, ptosis, and dyspnea 3 weeks after receiving atezolizumab. Soon after, mechanical ventilation was initiated, which was followed by marked blood pressure spikes. The levels of creatine kinase and troponin-I were significantly elevated, and acetylcholine receptor antibodies were positive. The patient was diagnosed with immune checkpoint inhibitor (ICI)-induced myositis, myasthenia gravis (MG), myocarditis, and suspected autoimmune autonomic ganglionopathy (AAG). After immunotherapy, the serum markers and blood pressure normalized, and he was weaned from the ventilator after five months. To our knowledge, this is the first reported case of AAG secondary to ICI-induced myositis, MG, and myocarditis.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.